# SDR F3LA2014091101065

- Difficulty date: August 29, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 38,965 hours, 19,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Part time: 38,965 hours, 19,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C8 S2 INSPECTION.  AFT CABIN FLOORBEAM Y1292 BETWEEN FRAME 66 - 68 HAS CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS.  R & R FLOOR BEAM IAW SRM 51-44-11 & 51-42-11.  ACFT DUE OUT OF C CHECK 9/16/2014.
